UM  > Faculty of Science and Technology  > DEPARTMENT OF MATHEMATICS
Some properties of the optimal preconditioner and the generalized superoptimal preconditioner
Pang H.-K.; Jin X.-Q.
2010-11-01
Source PublicationNUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS
ISSN10048979 20797338
Volume3Issue:4Pages:449-460
Abstract

The optimal preconditioner and the superoptimal preconditioner were proposed in 1988 and 1992 respectively. They have been studied widely since then. Recently, Chen and Jin [6] extend the superoptimal preconditioner to a more general case by using the Moore-Penrose inverse. In this paper, we further study some useful properties of the optimal and the generalized superoptimal preconditioners. Several existing results are extended and new properties are developed. © 2010 Global-Science Press.

KeywordGeneralized Superoptimal Preconditioner Moore-penrose Inverse Optimal Preconditioner Semi-stability Singular Value Unitarily Invariant Norm
DOI10.4208/nmtma.2010.m9013
URLView the original
Indexed BySCIE
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000284725400004
PublisherGLOBAL SCIENCE PRESS
Fulltext Access
Citation statistics
Cited Times [WOS]:2   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Corresponding AuthorPang H.-K.
AffiliationUniversidade de Macau
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Pang H.-K.,Jin X.-Q.. Some properties of the optimal preconditioner and the generalized superoptimal preconditioner[J]. NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,2010,3(4):449-460.
APA Pang H.-K.,&Jin X.-Q..(2010).Some properties of the optimal preconditioner and the generalized superoptimal preconditioner.NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS,3(4),449-460.
MLA Pang H.-K.,et al."Some properties of the optimal preconditioner and the generalized superoptimal preconditioner".NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS 3.4(2010):449-460.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Pang H.-K.]'s Articles
[Jin X.-Q.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Pang H.-K.]'s Articles
[Jin X.-Q.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Pang H.-K.]'s Articles
[Jin X.-Q.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.